# SDR 2002FA0001147

- Difficulty date: July 22, 2002
- Submitted: October 9, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23071311
- Part serial: KU105122
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VISUAL INSPECTION OF SHAFT,  FOUND EXCESSIVE PITTING ON INNER RACE AREA.   EXCESSIVE CORROSION ON INNER RACE SURFACE.  PROTECTIVE GREASE WAS ON SURFACE OF INNER RACE.
